General information
Latest issue

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Dokl. Akad. Nauk:

Personal entry:
Save password
Forgotten password?

Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 5, Pages 1031–1033 (Mi dan36656)  

This article is cited in 30 scientific papers (total in 30 papers)


Generalization of the equation of motion of ground waters with free surface

E. S. Dzektser

Production and research institute of engineering researches in construction Gosstroy USSR, Moscow

Full text: PDF file (345 kB)
UDC: 532.5.001.5
Presented: П. Я. Кочина
Received: 01.07.1971

Citation: E. S. Dzektser, “Generalization of the equation of motion of ground waters with free surface”, Dokl. Akad. Nauk SSSR, 202:5 (1972), 1031–1033

Citation in format AMSBIB
\by E.~S.~Dzektser
\paper Generalization of the equation of motion of ground waters with free surface
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 5
\pages 1031--1033

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Sviridyuk, “On the general theory of operator semigroups”, Russian Math. Surveys, 49:4 (1994), 45–74  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. I. Kozhanov, “An initial-boundary value problem for equations of the generalized Boussinesq equation type with a nonlinear source”, Math. Notes, 65:1 (1999), 59–63  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. E. Fedorov, “Degenerate strongly continuous groups of operators”, Russian Math. (Iz. VUZ), 44:3 (2000), 51–62  mathnet  mathscinet  zmath  elib
    4. G. A. Sviridyuk, S. A. Zagrebina, “On the Verigin problem for the generalized Boussinesq filtration equation”, Russian Math. (Iz. VUZ), 47:7 (2003), 55–59  mathnet  mathscinet  zmath
    5. M. O. Korpusov, A. G. Sveshnikov, “Three-dimensional nonlinear evolution equations of pseudoparabolic type in problems of mathematical physics”, Comput. Math. Math. Phys., 43:12 (2003), 1765–1797  mathnet  mathscinet  zmath
    6. M. A. Sagadeeva, “Eksponentsialnye dikhotomii reshenii odnogo klassa uravnenii sobolevskogo tipa”, Vestnik ChelGU, 2003, no. 7, 136–145  mathnet
    7. M. O. Korpusov, “Blow-up of solutions of a class of strongly non-linear equations of Sobolev type”, Izv. Math., 68:4 (2004), 783–832  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. V. E. Fedorov, “A generalization of the Hille–Yosida Theorem to the case of degenerate semigroups in locally convex spaces”, Siberian Math. J., 46:2 (2005), 333–350  mathnet  crossref  mathscinet  zmath  isi
    9. M. O. Korpusov, A. G. Sveshnikov, “On the finite-time blowup of solutions to initial–boundary value problems for pseudoparabolic equations with pseudo-Laplacian”, Comput. Math. Math. Phys., 45:2 (2005), 261–274  mathnet  mathscinet  zmath  elib  elib
    10. A. V. Urazaeva, V. E. Fedorov, “On the Well-Posedness of the Prediction-Control Problem for Certain Systems of Equations”, Math. Notes, 85:3 (2009), 426–436  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. V. E. Fedorov, P. N. Davydov, “Globalnaya razreshimost nekotorykh polulineinykh uravnenii sobolevskogo tipa”, Vestnik ChelGU, 2010, no. 12, 80–87  mathnet
    12. V. E. Fedorov, M. V. Plekhanova, “The problem of start control for a class of semilinear distributed systems of Sobolev type”, Proc. Steklov Inst. Math. (Suppl.), 275, suppl. 1 (2011), S40–S48  mathnet  crossref  isi  elib
    13. Kh. G. Umarov, “Explicit solution of the Cauchy problem to the equation for groundwater motion with a free surface”, Ufa Math. J., 3:2 (2011), 79–84  mathnet  zmath
    14. V. E. Fedorov, “Odin klass uravnenii sobolevskogo tipa vtorogo poryadka i vyrozhdennye gruppy operatorov”, Vestnik ChelGU, 2011, no. 13, 59–75  mathnet
    15. M. V. Plekhanova, E. S. Zorina, “Optimalnoe upravlenie polulineinymi sistemami sobolevskogo tipa v zadachakh bez ucheta zatrat na upravlenie”, Vestnik ChelGU, 2012, no. 15, 80–89  mathnet
    16. M. A. Sagadeeva, “Razreshimost nestatsionarnoi zadachi teorii filtratsii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 13, 86–98  mathnet
    17. G. A. Sviridyuk, S. A. Zagrebina, “Neklassicheskie modeli matematicheskoi fiziki”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 2012, no. 14, 7–18  mathnet
    18. V. E. Fedorov, B. Shklyar, “Exact null controllability of degenerate evolution equations with scalar control”, Sb. Math., 203:12 (2012), 1817–1836  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    19. M. V. Plekhanova, “Sistemy optimalnosti dlya vyrozhdennykh raspredelennykh zadach upravleniya”, Vestnik ChelGU, 2013, no. 16, 60–70  mathnet  mathscinet  elib
    20. V. E. Fedorov, N. D. Ivanova, Yu. Yu. Fedorova, “On a time nonlocal problem for inhomogeneous evolution equations”, Siberian Math. J., 55:4 (2014), 721–733  mathnet  crossref  mathscinet  isi
    21. V. E. Fedorov, E. A. Omel'chenko, “Linear equations of the Sobolev type with integral delay operator”, Russian Math. (Iz. VUZ), 58:1 (2014), 60–69  mathnet  crossref
    22. M. A. Sagadeeva, “The numerical solution to the optimal control problem for the nonstationary Dzektser model”, J. Comp. Eng. Math., 1:1 (2014), 46–54  mathnet  zmath  elib
    23. V. E. Fedorov, L. V. Borel', “Solvability of weighted linear evolution equations with degenerate operator at the derivative”, St. Petersburg Math. J., 26:3 (2015), 487–497  mathnet  crossref  mathscinet  isi  elib
    24. N. A. Manakova, “Matematicheskie modeli i optimalnoe upravlenie protsessami filtratsii i deformatsii”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:3 (2015), 5–24  mathnet  crossref  elib
    25. N. A. Manakova, A. A. Selivanova, “Chislennoe issledovanie zadachi Shouoltera–Sidorova dlya modeli nelineinoi diffuzii”, Vestn. SamGU. Estestvennonauchn. ser., 2015, no. 10(132), 24–28  mathnet  elib
    26. V. E. Fedorov, O. A. Stakheeva, “On the Local Existence of Solutions of Equations with Memory not Solvable with Respect to the Time Derivative”, Math. Notes, 98:3 (2015), 472–483  mathnet  crossref  crossref  mathscinet  isi  elib
    27. N. A. Manakova, “On modified method of multistep coordinate descent for optimal control problem for semilinear Sobolev-type model”, J. Comp. Eng. Math., 3:4 (2016), 59–72  mathnet  crossref  mathscinet  elib
    28. N. A. Manakova, G. A. Sviridyuk, “Neklassicheskie uravneniya matematicheskoi fiziki. Fazovye prostranstva polulineinykh uravnenii sobolevskogo tipa”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 8:3 (2016), 31–51  mathnet  crossref  elib
    29. J. K. T. Al-Isawi, “Computational experiments for one class of mathematical models in thermodynamics and hydrodynamics”, J. Comp. Eng. Math., 4:1 (2017), 16–26  mathnet  crossref  elib
    30. I. S. Strepetova, L. M. Fatkullina, G. A. Zakirova, “Spectral problems for one mathematical model of hydrodynamics”, J. Comp. Eng. Math., 4:1 (2017), 48–56  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:34
    Full text:23

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019